# SDR MYWA110047

- Difficulty date: June 6, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Aircraft time: 16,348 hours, 6,323 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  RIGHT AFTER NR 1 ENGINE START ENGINE OVERHEAT LIGHT CAME ON NR 1 ENGINE LOOP "A" INOP.  C/W NR  1 ENGINE LOOP "A" INSP IAW AMM 26-21-00.  NO DEFECTS NOTED.  C/W OPS CHECK OF NR  1 ENGINE FIRE DETECTION SYSTEM IAW AMM 26-21-00/501.  NO DEFECTS NOTED.
